Alert archive / Ohio / Freeze Warnings in 2012

Freeze Warning 7, NWS Wilmington, OH

April 23, 201232 counties in Ohio; 8 counties in Indiana; 12 counties in Kentucky

NWS Wilmington, OH issued this freeze warning at Apr 23, 2012, 3:52 PM EDT for 32 counties in Ohio; 8 counties in Indiana; 12 counties in Kentucky. It took effect at Apr 24, 2012, 12:00 AM EDT. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 23, 2012, 3:52 PM EDT (19:52 UTC)
In effect from
Apr 24, 2012, 12:00 AM EDT
Expired
Apr 24, 2012, 1:34 AM EDT
In force
94 min
Issued by
NWS Wilmington, OH
All 52 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1503 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

412 
WWUS71 KILN 231952
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
352 PM EDT MON APR 23 2012

...FREEZING TEMPERATURES EXPECTED LATE TONIGHT THROUGH EARLY
TUESDAY...

.TEMPERATURES WILL FALL TO AROUND FREEZING LATE TONIGHT THROUGH
EARLY TUESDAY IN A COOL AND DRY AIRMASS OVER THE CENTRAL OHIO
VALLEY.

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-240400-
/O.NEW.KILN.FZ.W.0007.120424T0400Z-120424T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
352 PM EDT MON APR 23 2012

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
TUESDAY.

* LOCATIONS...ENTIRE AREA.

* TEMPERATURES...LOWS IN THE LOWER 30S.

* TIMING...TEMPERATURES WILL FALL TO AROUND FREEZING LATE TONIGHT
  THROUGH EARLY TUESDAY MORNING. DUE TO THE WIND STAYING
  UP...THERE WILL BE LITTLE FROST EVEN WHERE TEMPERATURES DROP TO
  FREEZING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$
2 follow-up statements
793 
WWUS71 KILN 240218
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1018 PM EDT MON APR 23 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-241030-
/O.CON.KILN.FZ.W.0007.120424T0400Z-120424T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
1018 PM EDT MON APR 23 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT TUESDAY...

* LOCATIONS...ENTIRE AREA.

* TEMPERATURES...TEMPERATURES WILL DROP INTO THE LOWER 30S.

* TIMING...TEMPERATURES WILL FALL TO AROUND FREEZING LATE TONIGHT
  THROUGH EARLY TUESDAY MORNING...PRIMARILY IN LOW LYING AND
  SHELTERED LOCATIONS WHERE WINDS WILL BE THE WEAKEST. DUE TO THE
  WIND STAYING UP AND DRY AIR...THERE WILL BE LITTLE TO NO FROST
  EVEN WHERE TEMPERATURES DROP TO FREEZING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE IMMINENT OR HIGHLY LIKELY IN AND
CLOSE TO THE WARNED AREA.

&&

$$
984 
WWUS71 KILN 240534
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
134 AM EDT TUE APR 24 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-240645-
/O.CAN.KILN.FZ.W.0007.000000T0000Z-120424T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
134 AM EDT TUE APR 24 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE
FREEZE WARNING.

TEMPERATURES ARE HOVERING NEAR 40 DEGREES EARLY THIS MORNING AND
ARE NOT EXPECTED TO EXPERIENCE MUCH MORE OF A DROP TONIGHT. ONLY
THE MOST SHELTERED AREAS AWAY FROM WIND WILL SEE TEMPERATURES DROP
TO THE FREEZING MARK OVERNIGHT TONIGHT...AND THESE WILL BE THE
EXCEPTION.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this freeze warning went out at Apr 23, 1:40 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Apr 23, 1:40 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
140 PM EDT MON APR 23 2012

.SYNOPSIS...
DEEP LOW PRESSURE TO THE EAST WILL KEEP A COOL AND BRISK NORTHERLY
FLOW OVER THE CENTRAL OHIO VALLEY THROUGH MONDAY. WEAK HIGH
PRESSURE WILL PROVIDE DRY WEATHER ON TUESDAY. ANOTHER LOW WILL
BRING THE LIKELIHOOD FOR THUNDERSTORMS ALONG WITH WARMER
TEMPERATURES BY LATE WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LITTLE IN THE WAY OF CLOUD COVER ACROSS THE REGION. A FEW CUMULUS
ALONG WITH THIN CIRRUS IS OCCURRING OVER EASTERN SECTIONS. BUT
THERE IS STILL A GOOD DEAL OF INSOLATION. BASED ON THIS AND
OBSERVATIONAL TRENDS HAVE BUMPED UP TEMPERATURES JUST SLIGHTLY.
ALSO DEEP MIXING IS BRINGING DOWN DRIER AIR. SO LOWERED DEW POINTS
ACCORDINGLY. WINDS SHOULD NOT DEVIATE MUCH THROUGH THE REST OF
THIS AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
H5 LOW LIFTS THRU THE ERN GREAT LAKES INTO SRN CANADA TONIGHT. LOW
WILL CONTINUE TO FILL ON TUESDAY AS IT PULLS AWAY. WHILE SKIES
ARE EXPECTED TO BE MOSTLY CLEAR TONIGHT...WINDS WILL REMAIN STRONG
ENUF TO MITIGATE FROST FORMATION. EXPECT MOST LOWS TO BE IN THE MID
30S. A FEW ISOLATED LOCATIONS MIGHT MAKE FREEZING...BUT SINCE
WIDESPREAD FREEZING TEMPERATURES ARE NOT EXPECTED...WILL NOT ISSUE
A FREEZE WATCH AT THIS TIME.

SFC HIGH PRESSURE RIDGE BUILDS IN FOR TUESDAY AND TUE NIGHT.
MODELS BEGIN DEVELOPING DIVERGING SOLUTIONS AS EARLY AS TUE NIGHT
AS THE NAM FORMS A WRM FNT ACRS THE LOWER OH VALLEY AND BRINGS
OVER RUNNING PCPN INTO THE FA. CONSENSUS OF THE OTHER MODELS IS TO
KEEP THE WRM FNT FARTHER SW AND TO WAIT UNTIL WED TO BRING PCPN
IN. GFS IS THE FARTHER NE WITH ITS PCPN DEVELOPMENT. LEANED MORE
TOWARDS THE ECMWF SOLUTION THAT KEEPS THE BETTER POPS IN THE SW ON
WED.

TEMPERATURES WILL SEE A GRADUAL WARM UP WITH HIGHS TUES IN THE MID
TO UPPER 50S AND 60S ON WEDNESDAY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AMPLIFIED MID LEVEL FLOW PATTERN TO BEGIN THE LONG TERM FCST PERIOD
WITH A RIDGE OVER THE ROCKIES AND A DEEP TROUGH OVER EASTERN CANADA
AND THE NE US. THIS PLACES THE REGION UNDER COOL NORTHWESTERLY FLOW.

MODEL DIFFERENCES EXIST REGARDING EXACT STRENGTH/TIMING BUT SOLNS
ALL POINT TO EMBEDDED S/W AND ASSOCIATED SFC WAVE DROPPING SE THRU
THE OHIO VALLEY WEDNESDAY NIGHT/EARLY THURSDAY. WILL ADJUST POPS UP
TO LKLY WED NIGHT AND HANG ONTO PRECIP A LTL LONGER THURSDAY
MORNING.

SFC HIGH PRESSURE TO NOSE IN FROM THE NW LATER ON THURSDAY WITH THE
FRONT STALLING OUT ACRS THE TN VLY BY THURSDAY NIGHT. THIS SFC RIDGE
TO BUILD ACROSS THE GREAT LAKES PROVIDING DRY WEATHER THURSDAY NIGHT
AND FRIDAY.

THE STALLED FRONTAL BOUNDARY LOOKS TO PUSH BACK NORTH SATURDAY.
THEREFORE...WILL INTRODUCE CHANCE POPS INTO THE SOUTH AND SPREAD
THESE POPS NORTH ACRS ILN/S FA.

MODEL DIFFERENCES EXIST NEXT SUNDAY WITH THE ECMWF KEEPING PCPN IN
AND GFS ALLOWING FOR A DRY PERIOD. WILL ELECT TO KEEP VERY LOW
CHC/SLIGHT CHC POPS IN THE FCST GIVEN THAT THE FRONTAL BOUNDARY IS
EXPECTED TO BE IN THE REGION.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
GUSTY NORTH NORTHWEST WINDS WILL SLOWLY DIMINISH TOWARDS 00Z AND
BACK SLIGHTLY. GUST SHOULD END BY 02Z WITH SOME FURTHER DECREASE
IN SUSTAINED SPEEDS AS THE DIRECTION BACKS FURTHER. AFTER 12Z
WINDS WILL VEER BACK TO WEST NORTHWEST AND STRENGTHEN AGAIN.
APPEARS THAT THERE COULD BE GUSTS APPROACHING 30 KT BY THE END OF
THE TAF PERIOD. VFR CONDITIONS WILL PERSIST WITH MAINLY HIGH
CLOUDS.

OUTLOOK...THUNDERSTORMS POSSIBLE WEDNESDAY NIGHT INTO THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...SITES
NEAR TERM...
SHORT TERM...SITES
LONG TERM...AR
AVIATION...
Hazardous weather outlook, Apr 23, 5:56 AM EDT, 9 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE WILMINGTON OH
556 AM EDT MON APR 23 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-241000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
556 AM EDT MON APR 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

CIRCULATION AROUND DEEP LOW PRESSURE OVER PENNSYLVANIA WILL RESULT
IN WIND GUSTS OF 30 TO 40 MPH TODAY.

COLD TEMPERATURES ARE EXPECTED AGAIN TONIGHT. A FEW ISOLATED
LOCATIONS MIGHT SEE THE LOW TEMPERATURE REACH FREEZING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 23, 11:00 AM EDT, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1100 AM EDT MON APR 23 2012

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-232200-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
1100 AM EDT MON APR 23 2012

...WINDY CONDITIONS TODAY...

LOW PRESSURE ACROSS SOUTHEASTERN NEW YORK STATE WILL MOVE
NORTHWEST TO NEAR LAKE ONTARIO BY TONIGHT. THE CIRCULATION AROUND
THE LOW WILL RESULT IN WIND GUSTS OF 30 TO 40 MPH TODAY.

ANY LOOSE OBJECTS SUCH AS TRASH CANS MAY BE BLOWN AROUND. MOTORISTS
IN HIGH PROFILE VEHICLES SHOULD USE CAUTION.

Nearby

Freeze Warnings in Ohio, 2012Freeze Warnings in Kentucky, 2012Freeze Warnings in Indiana, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.